Alert archive / Georgia / Special Weather Statements in 2014
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 18, 2014, 1:59 PM EDT for Stewart County, Webster County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 18, 2014, 1:59 PM EDT (17:59 UTC)
- Expired
- Aug 18, 2014, 2:30 PM EDT
- In force
- 31 min
- Issued by
- NWS Atlanta, GA
Counties Stewart County, GA, Webster County, GA
The radar
The Ft Rucker radar (KEOX), 98 km from the middle of the area, began a volume at 17:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.0 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1076 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 674 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
340
WWUS82 KFFC 181759
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
159 PM EDT MON AUG 18 2014
GAZ102-103-181830-
159 PM EDT MON AUG 18 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN WEBSTER AND STEWART COUNTIES UNTIL 230 PM EDT...
AT 156 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 6 MILES NORTHWEST OF LOUVALE TO 11 MILES
SOUTHWEST OF WESTVILLE...MOVING EAST AT 35 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WEBSTER AND STEWART COUNTIES THROUGH 230 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CHARLES...WESTVILLE...
LOUVALE...LUMPKIN...KIMBROUGH...TROUTMAN...BROOKLYN...RICHLAND...
RENFROE...WESTON...SEMINOLE...CENTERPOINT...LEVERETTS AND PRESTON.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3193 8493 3193 8494 3205 8489 3223 8495
3224 8492 3223 8482 3222 8481 3223 8480
3224 8462 3219 8460 3219 8456 3215 8453
3204 8450 3191 8455
TIME...MOT...LOC 1759Z 272DEG 29KT 3223 8487 3206 8480
3191 8487
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 18, 1:27 PM EDT, 32 minutes earlier.
Area forecast discussion, Aug 18, 1:27 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 127 PM EDT MON AUG 18 2014 .PREV DISCUSSION... /ISSUED 1032 AM EDT MON AUG 18 2014/ UPDATE... 500MB AND WV ANALYSIS SHOWS A POTENT SHORTWAVE MOVING ACROSS SOUTHERN TN/N GA THIS MORNING. AN AREA OF SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE ACROSS THE NORTHERN ZONES FOR THE NEXT FEW HOURS. MAIN UPDATES WERE TO THE POPS...AND HOURLY DEWPOINT GRIDS. PREV DISCUSSION... /ISSUED 718 AM EDT MON AUG 18 2014/ PREV DISCUSSION... /ISSUED 403 AM EDT MON AUG 18 2014/ SHORT TERM /TODAY THROUGH TUESDAY/... TAIL END OF A SHORT WAVE TROUGH SEEMS TO BE AFFECTING FAR N GA WITH SOME SHOWERS AND ISOLATED THUNDERSTORMS AND THE MODELS SEEM TO INDICATE THIS WILL PLAY A ROLE AS ANOTHER VORTICITY MAX MOVES ACROSS THE AREA LATER TODAY. THIS WILL FAVOR N GA WITH THE HIGHEST POPS AND AND A LITTLE LESS SO FOR CENTRAL GA. INSTABILITY WILL BE SUFFICIENT THAT A FEW STORMS COULD BECOME STRONG AND ISOLATED SEVERE STORMS CAN NOT BE RULED OUT...ESPECIALLY FROM CSG-MCN AND N. MODELS RATHER CONSISTENT WITH BRINGING ANOTHER SHORT WAVE TO THE AREA LATE TONIGHT AND ACROSS THE AREA THE FIRST PART OF TUESDAY. VERY UNSURE IF THE PASSAGE WILL SHUT DOWN SHOWER AND STORM DEVELOPMENT OR JUST LESSEN IT FOR TUESDAY. INSTABILITY DIMINISHES OVERNIGHT SO THUNDERSTORM CHANCES WILL BE LOWER BUT INSTABILITY SHOULD INCREASE AGAIN FOR TUESDAY. HIGHEST POPS ON TUESDAY LOOK TO BE OVER EAST CENTRAL GA. TEMPERATURES A DIFFICULT FORECAST AS WELL. FORECAST HIGH TEMPERATURES RUNNING NEAR TO SLIGHTLY ABOVE NORMAL TODAY AND NEAR TO SLIGHTLY BELOW NORMAL FOR TUESDAY. FORECAST LOW TEMPERATURES RUNNING 3-5 DEGREES ABOVE NORMAL TONIGHT. OVERALL CONFIDENCE IS LOW TO MEDIUM. BDL LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... 00Z GFS AND ECMWF ARE IN UNCOMMONLY GOOD AGREEMENT THROUGH THE EXTENDED FORECAST PERIOD AND CONTINUE THE RECENT TREND OF BUILDING UPPER-LEVEL HIGH PRESSURE INTO THE CENTRAL GULF COAST REGION AND LOWER MISSISSIPPI VALLEY FROM MID-WEEK THROUGH NEXT WEEKEND. BY THE WEEKEND THE UPPER RIDGE IS QUITE STRONG...BUT GEORGIA REMAINS ON THE EASTERN PERIPHERY. THIS SHOULD ALLOW VERY WARM TEMPERATURES AND INHIBIT DIURNAL CONVECTION SOMEWHAT...BUT I DO NOT BELIEVE THE FORECAST AREA IS CLOSE ENOUGH TO THE CENTER OF THE RIDGE TO ELIMINATE POPS ALTOGETHER. 20 && .AVIATION... 18Z UPDATE... SCATTERED CONVECTION HAS DEVELOPED IN AREAS THAT HAVE RECEIVED THE BETTER HEATING THIS MORNING. NO REAL FOCUSING MECHANISM AT THE SURFACE OR ALOFT. POTENT SHORTWAVE ACROSS NORTHERN MS WILL MOVE EAST ACROSS AL THIS AFTERNOON. MORE ORGANIZED PRECIP IS POSSIBLE WITH THIS FEATURE...BUT THE HI-RES MODELS DON'T HAVE A GREAT HANDLE ON THE SITUATION. WILL LEAVE OUT ANY TEMPO/PROB GROUPS AT THIS TIME. MODELS ALSO HAVE SOME LOW CLOUDS DEVELOPING...BUT IT MAY BE LATER DUE TO ANY PRECIP. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ALL ELEMENTS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 92 74 90 72 / 40 50 30 20 ATLANTA 88 74 87 73 / 40 50 30 20 BLAIRSVILLE 82 68 83 67 / 100 50 30 30 CARTERSVILLE 88 73 87 69 / 50 50 30 20 COLUMBUS 92 77 90 74 / 40 50 30 20 GAINESVILLE 88 73 85 72 / 40 50 30 20 MACON 92 75 90 72 / 30 50 40 20 ROME 86 74 88 69 / 60 50 30 20 PEACHTREE CITY 89 74 87 71 / 40 50 30 20 VIDALIA 95 78 94 75 / 30 50 50 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 18, 10:32 AM EDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1032 AM EDT MON AUG 18 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-191445- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1032 AM EDT MON AUG 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED TO NUMEROUS THUNDERSTORMS POSSIBLE TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... THE MAIN THREAT FROM ANY THUNDERSTORMS WILL BE GUSTY WINDS...LOCALLY HEAVY RAIN...SMALL HAIL...AND OCCASIONAL TO FREQUENT LIGHTNING. DISCUSSION... INSTABILITY WILL BE SUFFICIENT ACROSS THE AREA FOR A FEW STRONG STORMS THIS AFTERNOON AND EVENING...AND AN ISOLATED SEVERE STORM CANNOT BE RULE OUT. SHOWERS AND THUNDERSTORMS WILL PERSIST INTO TONIGHT. WILL HAVE TO CLOSELY MONITOR RAINFALL AMOUNTS FOR LOCALIZED FLOODING GIVEN POTENTIAL FOR TRAINING AND MULTIPLE ROUNDS OF PRECIPITATION TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ISOLATED TO SCATTERED THUNDERSTORMS POSSIBLE EACH DAY...MAINLY IN THE AFTERNOONS AND EVENINGS. WEATHER HAZARDS EXPECTED... THE MAIN THREAT FROM ANY THUNDERSTORMS WILL BE LOCALLY HEAVY RAIN... OCCASIONAL TO FREQUENT LIGHTNING AND GUSTY WINDS. DISCUSSION... ALTHOUGH WEAK UPPER-LEVEL RIDGING WILL INHIBIT THUNDERSTORM DEVELOPMENT SOMEWHAT BY WEDNESDAY INTO NEXT WEEKEND...ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE EACH DAY...MAINLY IN THE AFTERNOON AND EVENING. INSTABILITY IS NOT EXPECTED TO BE SUFFICIENT FOR WIDESPREAD SEVERE WEATHER AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT STRONG TO SEVERE WEATHER VIA THE WEB AT WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Aug 18, 9:53 AM EDT, 4 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
953 AM EDT MON AUG 18 2014
GAZ001>005-011-012-019-181445-
953 AM EDT MON AUG 18 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WHITFIELD...
WALKER...MURRAY...CATOOSA...CHATTOOGA...DADE...FLOYD AND GORDON
COUNTIES UNTIL 1045 AM EDT...
AT 948 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SHOWERS AND EMBEDDED THUNDERSTORMS NEAR RISING
FAWN...MOVING EAST AT 20 MPH. THESE SHOWERS AND THUNDERSTORMS HAVE
BEEN REDEVELOPING OVER THE SAME GENERAL AREA FOR THE PAST 2 HOURS
AND ARE EXPECTED TO CONTINUE FOR THE NEXT 1 TO 2 HOURS.
RAINFALL AMOUNTS BETWEEN 0.50 AND 1.50 INCHES CAN BE EXPECTED ACROSS
WHITFIELD...WALKER...MURRAY...CATOOSA...CHATTOOGA...DADE...FLOYD AND
GORDON COUNTIES...INCLUDING AREAS AROUND STEPHENSVILLE...RISING
FAWN...CLOUDLAND CANYON STATE PARK...NEW
ENGLAND...TRENTON...CLOUDLAND...COOPER HEIGHTS...CEDAR
GROVE...CENTER
POST...CHICKAMAUGA...LAFAYETTE...LINWOOD...TRION...BLUE SPRING AND
ROCK SPRING. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL
REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
&&
LAT...LON 3499 8462 3476 8464 3474 8465 3444 8466
3450 8550 3498 8560
TIME...MOT...LOC 1351Z 281DEG 19KT 3471 8548
30Special weather statement, Aug 18, 10:03 AM EDT, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1003 AM EDT MON AUG 18 2014
GAZ006>008-013>016-181500-
1003 AM EDT MON AUG 18 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WHITE...UNION...
PICKENS...LUMPKIN...DAWSON...FANNIN AND GILMER COUNTIES UNTIL 1100 AM
EDT...
AT 1000 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SHOWERS AND EMBEDDED THUNDERSTORMS NEAR SEQUOYAH
LAKE...MOVING EAST AT 25 MPH. THESE SHOWERS AND THUNDERSTORMS HAVE
BEEN REDEVELOPING OVER THE SAME GENERAL AREA FOR THE PAST 2 HOURS
AND ARE EXPECTED TO CONTINUE FOR THE NEXT 1 TO 2 HOURS.
RAINFALL AMOUNTS BETWEEN 0.5 TO 1.50 INCHES CAN BE EXPECTED ACROSS
WHITE...UNION...PICKENS...LUMPKIN...DAWSON...FANNIN AND GILMER
COUNTIES...INCLUDING AREAS AROUND SEQUOYAH LAKE...LAKE
TAMARACK...JASPER...TALKING ROCK...BLAINE...EAST
ELLIJAY...ELLIJAY...ROUNDTOP...CARTECAY...ROY...PISGAH...TALONA...MAR
ION...FAUSETT LAKE AND LEN FOOTE HIKE INN. DRIVERS SHOULD USE
CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF
WATER ON ROADWAYS IS ALSO LIKELY.
&&
LAT...LON 3478 8365 3468 8364 3465 8365 3463 8363
3453 8363 3450 8366 3450 8377 3452 8378
3450 8384 3446 8389 3447 8393 3444 8395
3447 8465 3478 8464
TIME...MOT...LOC 1403Z 275DEG 23KT 3456 8432
30Local storm report, Aug 18, 11:43 AM EDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1143 AM EDT MON AUG 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG JENKINSBURG 33.32N 84.03W
08/17/2014 BUTTS GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTS 4-5 TREES DOWN AND PEA-SIZED
HAIL.
&&
EVENT NUMBER FFC1400789
KOVACIKSpecial weather statement, Aug 18, 12:19 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1219 PM EDT MON AUG 18 2014
GAZ038-050-181700-
1219 PM EDT MON AUG 18 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN OGLETHORPE AND GREENE COUNTIES UNTIL 100 PM EDT...
AT 1213 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WRAYSWOOD...MOVING EAST AT 25 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING...HEAVY RAIN AND WIND GUSTS TO 40 MPH AS
IT MOVES ACROSS OGLETHORPE AND GREENE COUNTIES THROUGH 100 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE WRAYSWOOD...
GRESHAMVILLE...PENFIELD...STEPHENS...MAXEYS...WOODVILLE.. .UNION
POINT...JACKSONVILLE...PHILOMATH AND DANIEL SPRINGS. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3369 8300 3365 8295 3362 8298 3362 8300
3360 8299 3357 8301 3362 8336 3368 8340
3371 8339 3374 8329 3379 8328 3382 8330
3382 8296 3378 8299 3373 8295
TIME...MOT...LOC 1619Z 274DEG 20KT 3372 8322Special weather statement, Aug 18, 1:35 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
135 PM EDT MON AUG 18 2014
GAZ102-103-181800-
135 PM EDT MON AUG 18 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WEBSTER AND STEWART COUNTIES UNTIL 200 PM EDT...
AT 129 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 9 MILES NORTHWEST OF OMAHA TO 12 MILES
SOUTHWEST OF SANFORD...MOVING EAST AT 25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WEBSTER AND STEWART COUNTIES THROUGH 200 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE OMAHA...FLORENCE MARINA
STATE PARK...PROVIDENCE CANYON STATE PARK...SANFORD...CHARLES...
LUMPKIN...LEVERETTS...KIMBROUGH...SEMINOLE...CENTERPOINT...WESTON...
PRESTON...TROUTMAN...BROOKLYN AND LOUVALE. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3192 8492 3195 8497 3197 8497 3197 8504
3200 8507 3209 8506 3213 8507 3223 8497
3224 8492 3222 8481 3223 8462 3219 8460
3219 8457 3203 8449 3191 8457
TIME...MOT...LOC 1735Z 276DEG 22KT 3225 8505 3207 8495
3188 8507Special weather statement, Aug 18, 1:59 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
159 PM EDT MON AUG 18 2014
GAZ102-103-181830-
159 PM EDT MON AUG 18 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN WEBSTER AND STEWART COUNTIES UNTIL 230 PM EDT...
AT 156 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 6 MILES NORTHWEST OF LOUVALE TO 11 MILES
SOUTHWEST OF WESTVILLE...MOVING EAST AT 35 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WEBSTER AND STEWART COUNTIES THROUGH 230 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CHARLES...WESTVILLE...
LOUVALE...LUMPKIN...KIMBROUGH...TROUTMAN...BROOKLYN...RICHLAND...
RENFROE...WESTON...SEMINOLE...CENTERPOINT...LEVERETTS AND PRESTON.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3193 8493 3193 8494 3205 8489 3223 8495
3224 8492 3223 8482 3222 8481 3223 8480
3224 8462 3219 8460 3219 8456 3215 8453
3204 8450 3191 8455
TIME...MOT...LOC 1759Z 272DEG 29KT 3223 8487 3206 8480
3191 8487The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 6:36 AM EDT | Special Weather Statement | FFC | Catoosa | 54 min |
| Aug 18, 7:23 AM EDT | Special Weather Statement | FFC | Catoosa, Dade, Murray, Walker, Whitfield | 67 min |
| Aug 18, 8:30 AM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Union | 45 min |
| Aug 18, 9:20 AM EDT | Special Weather Statement | FFC | Lumpkin, Towns, White | 25 min |
| Aug 18, 9:53 AM EDT | Special Weather Statement | FFC | Catoosa, Dade, Gordon, Murray, Walker, Whitfield | 52 min |
| Aug 18, 10:03 AM EDT | Special Weather Statement | FFC | Gilmer, Lumpkin, White | 57 min |
| Aug 18, 12:19 PM EDT | Special Weather Statement | FFC | Greene | 41 min |
| Aug 18, 12:29 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe, Taliaferro, Wilkes | 46 min |
| Aug 18, 1:35 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 25 min |
| Aug 18, 3:21 PM EDT | Special Weather Statement | FFC | Dade, Walker | 24 min |
| Aug 18, 4:47 PM EDT | Special Weather Statement | FFC | Floyd, Polk | 43 min |
| Aug 18, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Polk | 44 min |
| Aug 18, 5:37 PM EDT | Special Weather Statement | FFC | Newton | 23 min |
| Aug 18, 5:41 PM EDT | Special Weather Statement | FFC | Paulding | 34 min |
| Aug 18, 6:14 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 46 min |
| Aug 18, 6:23 PM EDT | Special Weather Statement | FFC | Troup | 52 min |
| Aug 18, 6:24 PM EDT | Special Weather Statement | FFC | Oglethorpe, Wilkes | 36 min |
| Aug 18, 6:47 PM EDT | Special Weather Statement | FFC | Carroll, Heard | 28 min |
| Aug 18, 6:53 PM EDT | Special Weather Statement | FFC | Douglas, Fulton | 37 min |
| Aug 18, 7:00 PM EDT | Special Weather Statement | FFC | Floyd, Haralson, Polk | 30 min |
| Aug 18, 7:01 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee, Stewart, Talbot, Webster | 44 min |
| Aug 18, 7:08 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Meriwether, Pike, Spalding | 52 min |
| Aug 18, 7:15 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Muscogee, Schley, Stewart and 3 more | 45 min |
| Aug 18, 7:19 PM EDT | Special Weather Statement | FFC | DeKalb, Gwinnett | 26 min |
| Aug 18, 7:25 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb | 50 min |
| Aug 18, 7:26 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Spalding | 34 min |
| Aug 18, 7:30 PM EDT | Special Weather Statement | FFC | Hall | 30 min |
| Aug 18, 7:39 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 36 min |
| Aug 18, 7:57 PM EDT | Special Weather Statement | FFC | Crawford, Macon, Peach, Schley, Sumter, Taylor | 33 min |
| Aug 18, 7:57 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Henry | 33 min |
Nearby
Special Weather Statements in Georgia, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.